MAUDE Adverse Event Report: ABBOTT MEDICAL A127 EXTENSION, 60CM; SCS EXTENSION

ABBOTT MEDICAL A127 EXTENSION, 60CM; SCS EXTENSION
Model Number 2343
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was experiencing ineffective stimulation due to auto reducing.Surgical intervention took place wherein the extension was explanted and replaced.Stimulation was restored.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
A127 EXTENSION, 60CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17192261
Report Number1627487-2023-02985
Device Sequence Number5806667
Product Code LGW
UDI-Device Identifier05414734401432
UDI-Public05414734401432
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2012
Device Model Number2343
Device Catalogue Number2343
Device Lot Number3136788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight100 KG